# SDR UIEA2013051400270

- Difficulty date: May 10, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,717 hours, 15,098 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: BACR13CF2A
- Part serial: NSN
- Condition: Inoperative
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING ANTI-ICE MESSAGE FLASHING ON AND OFF.  REPLACED LT TIE RELAY K1156 IAW WDM 30-11-11 AND AMM 30-11-00,  SYSTEM OPS CHECKED GOOD.
